Die Jakobische Achsenkonstruktion einer Ellipse.

G.R. Veldkamp

Elemente der Mathematik (1970)

  • Volume: 25, page 15-15
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Veldkamp, G.R.. "Die Jakobische Achsenkonstruktion einer Ellipse.." Elemente der Mathematik 25 (1970): 15-15. <http://eudml.org/doc/140958>.

author = {Veldkamp, G.R.},
journal = {Elemente der Mathematik},
pages = {15-15},
title = {Die Jakobische Achsenkonstruktion einer Ellipse.},
url = {http://eudml.org/doc/140958},
volume = {25},
year = {1970},

AU - Veldkamp, G.R.
TI - Die Jakobische Achsenkonstruktion einer Ellipse.
JO - Elemente der Mathematik
PY - 1970
VL - 25
SP - 15
EP - 15
UR - http://eudml.org/doc/140958
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.